# SDR DL72S962139

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2040751
- Condition: Contaminated
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN DURING CRUISE FLT.  INSPECTED CABIN NR 1 AND 2 ENGINES AND LEFT AND RIGHT PACKS.  FOUND WATER IN RIGHT ACM OIL.   REPLACED RIGHT ACM AND COALESCER, OPS CK NORMAL.
